# SDR AWXA200401310

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 48,077 hours, 21,609 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4911710
- Part serial: 289
- Condition: Malfunctioned
- Location: Zone 120
- Part time: 47,347 hours, 20,449 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER SETTING FLAPS TO 1 THE SLATS LOCKED OUT.  FOLLOWED ECAM INSTRUCTIONS AND ACCOMPLISHED FLAPS 3 APPROACH / LANDING.  WHEN GEAR LOWERED AIRCRAFT WENT ALTERNATE LAW THEN DIRECT LAW, AUTO PILOT, FLT DIRECTOR 2, AND AUTO THROTTLES ALL FAILED.  MX R / R SLAT FLAP CONTROL COMPUTERS 1 & 2 IAW T/C R2A27302, OPERATIONAL CHECKS WERE GOOD. BENCH TEST OF SLAT/FLAP CONTROL COMPUTER, NO FAULT FOUND, NO FAILURES STORED IN BITE READOUT, UNIT TESTED SEVERAL TIMES & RETURNED TO SERVICE IAW CMM 27-03-11. SLAT/FLAP CONTROL COMPUTER FAILED INCOMING TEST STEP 200500, UNIT DISASSEMBLED & A CRACKED SOLDER JOINT FOUND AT Q10 ON OUTPUT MODULE A9, CRACK RESOLDERED & UNIT TESTED SERVERAL TIMES PASSING ALL TESTS.
